Alert archive / Louisiana / River Flood Warnings in 2011
River Flood Warning 90, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Dec 26, 2011, 6:41 PM CST for Franklin Parish, Louisiana. It took effect at Dec 28, 2011, 6:00 AM CST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2011, 6:41 PM CST (00:41 UTC)
- In effect from
- Dec 28, 2011, 6:00 AM CST
- Expired
- Dec 31, 2011, 9:41 AM CST
- In force
- 3 days
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Franklin Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 160 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Boeuf River near Fort Necessity (NECL1).
- Action stage
- 49 ft
- Minor stage
- 50 ft
- Moderate stage
- 55 ft
- Major stage
- 60 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
416
WGUS44 KJAN 270041
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
641 PM CST MON DEC 26 2011
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
LAC041-280641-
/O.NEW.KJAN.FL.W.0090.111229T0000Z-111231T0900Z/
/NECL1.1.ER.111229T0000Z.111229T0000Z.111230T1800Z.NO/
641 PM CST MON DEC 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR THE BOEUF RIVER NEAR FORT NECESSITY
* FROM WEDNESDAY EVENING TO FRIDAY AFTERNOON.
* AT 6:00 PM MONDAY THE STAGE WAS 48.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
BY WEDNESDAY EVENING.
* IMPACT AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
BOEUF RIVER
FORT NECESSITY 50 48.9 MON 06 PM 49.5 49.9 50.0 50.0 06 PM 12/28
$$8 follow-up statements
160
WGUS84 KJAN 271559
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
959 AM CST TUE DEC 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
LAC041-282159-
/O.EXT.KJAN.FL.W.0090.111228T1200Z-120101T1500Z/
/NECL1.1.ER.111228T1200Z.111228T1200Z.120101T0000Z.NO/
959 AM CST TUE DEC 27 2011
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE BOEUF RIVER NEAR FORT NECESSITY
* FROM WEDNESDAY MORNING TO SUNDAY MORNING.
* AT 9:00 AM TUESDAY THE STAGE WAS 49.4 FEET.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW MORNING.
* IMPACT...AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
* IMPACT...AT 40.0 FEET...MINOR OVERBANK FLOODING IS OCCURRING NEAR
THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
BOEUF RIVER
FORT NECESSITY 50 49.4 TUE 09 AM 50.0 50.0 50.0 50.0 06 AM 12/28
$$733
WGUS84 KJAN 280159
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
759 PM CST TUE DEC 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
LAC041-290759-
/O.EXT.KJAN.FL.W.0090.111228T1200Z-000000T0000Z/
/NECL1.1.ER.111228T1200Z.111228T1200Z.000000T0000Z.NO/
759 PM CST TUE DEC 27 2011
THE FLOOD WARNING CONTINUES FOR THE BOEUF RIVER NEAR FORT NECESSITY
* FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE.
* AT 7:00 PM TUESDAY THE STAGE WAS 49.7 FEET.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
BY TOMORROW MORNING.
* IMPACT AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
BOEUF RIVER
FORT NECESSITY 50 49.7 TUE 07 PM 50.0 50.0 50.0 50.0 06 AM 12/28
$$193
WGUS84 KJAN 281503
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
903 AM CST WED DEC 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
LAC041-292103-
/O.EXT.KJAN.FL.W.0090.000000T0000Z-120102T1500Z/
/NECL1.1.ER.111229T0600Z.111229T0600Z.120102T0000Z.NO/
903 AM CST WED DEC 28 2011
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...
THE FLOOD WARNING CONTINUES FOR THE BOEUF RIVER NEAR FORT NECESSITY
* UNTIL MONDAY EVENING.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 49.9 FEET.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER
MIDNIGHT TONIGHT.
* IMPACT AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
BOEUF RIVER
FORT NECESSITY 50 49.9 WED 08 AM 50.0 50.0 50.0 50.0 12 PM 12/29
$$130
WGUS84 KJAN 291557
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
957 AM CST THU DEC 29 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
LAC041-302157-
/O.EXT.KJAN.FL.W.0090.000000T0000Z-120102T2100Z/
/NECL1.1.ER.111229T0130Z.111230T0000Z.120102T0600Z.NO/
957 AM CST THU DEC 29 2011
THE FLOOD WARNING CONTINUES FOR
THE BOEUF RIVER NEAR FORT NECESSITY
* UNTIL MONDAY AFTERNOON.
* AT 9:00 AM THURSDAY THE STAGE WAS 50.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 50.2 FEET BY
THIS EVENING AND REMAIN STEADY THROUGH SATURDAY. THE RIVER WILL
FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* IMPACT...AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
* IMPACT...AT 40.0 FEET...MINOR OVERBANK FLOODING IS OCCURRING NEAR
THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
BOEUF RIVER
FORT NECESSITY 50 50.1 THU 09 AM 50.2 50.2 50.1 50.2 12 PM 12/30
$$131
WGUS44 KJAN 300138
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
738 PM CST THU DEC 29 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
LAC041-310738-
/O.EXT.KJAN.FL.W.0090.000000T0000Z-120101T0300Z/
/NECL1.1.ER.111229T0130Z.111230T0600Z.111231T1200Z.NO/
738 PM CST THU DEC 29 2011
THE FLOOD WARNING CONTINUES FOR
THE BOEUF RIVER NEAR FORT NECESSITY.
* UNTIL SATURDAY EVENING.
* AT 7:00 PM THURSDAY THE STAGE WAS 50.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 50.0 FEET.
* IMPACT...AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
BOEUF RIVER
FORT NECESSITY 50 50.2 THU 07 PM 50.2 50.0 49.8 CRESTING
$$619
WGUS84 KJAN 301518
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
918 AM CST FRI DEC 30 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
LAC041-312118-
/O.EXT.KJAN.FL.W.0090.000000T0000Z-120101T0600Z/
/NECL1.1.ER.111229T0130Z.111230T1800Z.111231T1500Z.NO/
918 AM CST FRI DEC 30 2011
...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE BOEUF RIVER NEAR FORT NECESSITY
* UNTIL LATE SATURDAY NIGHT.
* AT 8:00 AM FRIDAY THE STAGE WAS 50.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER IS CRESTING.
* IMPACT...AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
BOEUF RIVER
FORT NECESSITY 50 50.1 FRI 08 AM 50.1 49.4 48.6 CRESTING
$$208
WGUS84 KJAN 310257
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
857 PM CST FRI DEC 30 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
LAC041-010000-
/O.EXT.KJAN.FL.W.0090.000000T0000Z-120101T0000Z/
/NECL1.1.ER.111229T0130Z.111230T1200Z.111231T0900Z.NO/
857 PM CST FRI DEC 30 2011
THE FLOOD WARNING CONTINUES FOR
THE BOEUF RIVER NEAR FORT NECESSITY
* UNTIL SATURDAY EVENING.
* AT 8:00 PM FRIDAY THE STAGE WAS 50.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW.
* IMPACT...AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
* IMPACT...AT 40.0 FEET...MINOR OVERBANK FLOODING IS OCCURRING NEAR
THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
BOEUF RIVER
FORT NECESSITY 50 50.1 FRI 08 PM 49.9 49.3 48.8 FALLING
$$888
WGUS84 KJAN 311541
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
941 AM CST SAT DEC 31 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA...
BOEUF RIVER NEAR FORT NECESSITY AFFECTING FRANKLIN PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
LAC041-311611-
/O.CAN.KJAN.FL.W.0090.000000T0000Z-120101T0000Z/
/NECL1.1.ER.111229T0130Z.111230T1200Z.111231T1414Z.NO/
941 AM CST SAT DEC 31 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BOEUF RIVER NEAR FORT NECESSITY.
* AT 9:00 AM SATURDAY THE STAGE WAS 50.0 FEET.
* FLOOD STAGE IS 50.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 49.2 FEET BY SUNDAY
MORNING.
* IMPACT...AT 50.0 FEET...WIDESPREAD FLOODING OF FARM AND AGRICULTURAL
LAND IS OCCURRING ALONG AND NEAR THE RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
BOEUF RIVER
FORT NECESSITY 50 50.0 SAT 09 AM 49.2 48.3 47.6 FALLING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Dec 26, 3:12 PM CST, 3 hours 29 minutes earlier.
Area forecast discussion, Dec 26, 3:12 PM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CST MON DEC 26 2011
...HEAVY RAIN ENDS TONIGHT WITH QUIETER WEATHER WEEK AHEAD...
.SHORT TERM...TONIGHT THRU TUESDAY NIGHT
AREAS OF HEAVY RAIN HAVE PERSISTED ACROSS THE FORECAST AREA THIS
AFTERNOON. APPEARS AS THOUGH MAIN CONVECTIVE BAND ASSOCIATED WITH
APPROACHING UPPER LOW IS NOW DEVELOPING OVER FAR WESTERN SECTIONS OF
FORECAST AREA. HAVE SEEN INCREASING LIGHTNING AND RAINFALL RATES
ASSOCIATED WITH THIS BAND OVER THE LAST 60 MINUTES. EXPECT THIS
ACTIVITY TO CONTINUE TO SHIFT EAST ACROSS THE FORECAST AREA THIS
EVENING...WITH ADDITIONAL AREAS OF HEAVY RAIN WITH EMBEDDED
CONVECTION DEVELOPING AHEAD OF THIS FEATURE WITH CONTINUED
ISENTROPIC ASCENT AND MOISTURE ADVECTION. OVERALL FORECAST LOOKS IN
GOOD SHAPE WITH HEAVY RAIN THREAT ENDING IN WESTERN SECTIONS THIS
EVENING...AND THEN ALL RAIN SHOULD COME TO AN END FROM SW TO NE FROM
06Z TO 12Z AS UPPER LOW MOVES ACROSS THE AREA.
AFTER UPPER LOW PASSES EAST OF THE AREA...LOOKS AS THOUGH CLOUDS
SHOULD CLEAR PRETTY QUICKLY DURING THE FIRST HALF OF THE DAY TUESDAY
WITH MODELS NOT INDICATING ANY LOW LEVEL THERMAL TROUGHING OR
MOISTURE TO SUPPORT AN EXPANSIVE LOW CLOUD SHIELD. THIS IS ALSO
SUPPORTED BY SATELLITE IMAGERY WHICH SHOWS PRETTY RAPID CLEARING IN
WAKE OF THE SYSTEM.
TUESDAY NIGHT CLEAR SKIES AND LOW/MID LEVEL RIDGING MOVING OVERHEAD
SHOULD SUPPORT THE COLDEST NIGHT IN QUITE SOME TIME WITH
TEMPERATURES EXPECTED TO DROP TO NEAR OR A BIT BLO FREEZING.
RADIATIONAL COOLING SETUP LOOKS VERY FAVORABLE...BUT GIVEN VERY WET
GROUND AFTER MULTIPLE DAYS OF RAIN WILL NOT MAKE ANY SIGNIFICANT
CUTS TO GUIDANCE AT THIS POINT. COULD SEE SOME PATCHY GROUND FOG
ISSUES AS WELL...SOMETHING TO WATCH IN LATER FORECASTS.
AFTER THIS...MODELS AGREE ON A VERY FAST ZONAL FLOW FOR THE REST OF
THE WORK WEEK ACROSS THE PACIFIC AND CONUS. ECMWF/UKMET SHOW PATTERN
RAPIDLY EVOLVING INTO A MUCH MORE AMPLIFIED SETUP IN THE DAY 6-10
PERIOD...WHILE GFS SHOWS LITTLE SUCH TREND. WHILE AN EVENTUAL CHANGE
TO A MORE AMPLIFIED PATTERN WILL OCCUR AT SOME POINT...THE EVOLUTION
OF THIS PATTERN AND SPEED OF INDIVIDUAL SYSTEMS IS VERY LOW
CONFIDENCE. MADE NO CHANGES TO LONGER TERM AND PREVIOUS LONG TERM
SECTION FOLLOWS. /08/
.LONG TERM...WEDNESDAY THROUGH MONDAY...SURFACE HIGH PRESSURE
RIDGING WILL MOVE OVER THE AREA ON WEDNESDAY WITH LIGHT SOUTHERLY
FLOW DEVELOPING BY LATE AFTERNOON. THE WARMING TREND WILL BEGIN ON
WEDNESDAY WITH HIGH TEMPS WARMING A BIT INTO THE MID TO UPPER 50S FOR
THE MOST PART. SOUTHERLY FLOW WILL CONTINUE TO INCREASE ON THURSDAY
AS HIGH PRESSURE SHIFTS TO THE EAST AND TEMPS WARM INTO THE LOW 60S.
A NICE BEGINNING TO THE NEW YEARS WEEKEND LOOKS ON TRACK FOR FRIDAY
WITH CONTINUED WARM TEMPS AND PARTLY CLOUDY SKIES. THE GLOBAL MODELS
INDICATE THAT AN UPPER TROUGH WILL PASS TO THE NORTH DRAGGING A WEAK
COLD FRONT ACROSS THE AREA FRIDAY NIGHT...BUT THE NICE WEATHER WILL
CONTINUE ON NEW YEARS EVE WITH HIGHS CLIMBING WELL INTO THE 60S. THE
GFS AND ECMWF DIVERGE ON THERE SOLUTIONS AS WE PASS THROUGH THE NEW
YEAR ON SATURDAY NIGHT AND SUNDAY. BOTH OF THE MODELS INDICATE AN
INCREASE IN MOISTURE SATURDAY NIGHT INTO SUNDAY...WITH THE EURO
INDICATING A VIGOROUS UPPER TROUGH PASSING THROUGH THE AREA WITH
SEVERE POSSIBLE ON SUNDAY AND THE GFS FURTHER EAST WITH THE
DEEPENING TROUGH AND MAINLY INDICATING COLD FRONTAL PASSAGE AND JUST
SOME SHOWERS. THE GFS/ECMWF HAVE BEEN FLIP-FLOPPING WITH THIS
SCENARIO OVER THE PAST FEW DAYS SO WILL CONTINUE TO HOLD OFF ON
MENTIONING ANY SEVERE IN THE HWO. COOLER/DRIER CONDITIONS WILL
RETURN ON MONDAY EITHER WAY.
STUCK PRETTY CLOSE TO GUIDANCE TEMPS/POPS THROUGH THE PERIOD...BUT
DID WARM TEMPS SLIGHTLY ABOVE GUIDANCE ON FRIDAY/SATURDAY AND ALSO
BUMPED UP POPS TO INDICATE CHANCE THUNDERSTORMS ON SUNDAY./15/
&&
.AVIATION...WIDESPREAD IFR WILL CONTINUE AT ALL TAF SITES AS AREAS
OF STEADY RAIN PERSIST THROUGH AT LEAST 04Z BEFORE SOME IMPROVEMENTS
BEGIN TO ARRIVE FROM THE W. SCATTERED EMBEDDED TSRA WILL ALSO LAST
UNTIL 06Z W PORTIONS TO 10Z E PORTIONS TONIGHT WITH OCCASIONAL LIFR
REPORTS BEFORE TAPERING OFF BY 12Z TUESDAY. CONDITIONS SHOULD
IMPROVE TO MVFR TUESDAY MORNING 14-18Z WITH RAIN ENDING AND THEN
FINALLY VFR CEILINGS RETURNING DURING THE MIDDLE AFTERNOON. OVERALL
SURFACE WINDS WILL PERSIST SELY AT 10-16KTS EARLY TONIGHT AND BE
VARIABLE OVERNIGHT BEFORE SHIFTING/INCREASING FROM THE NW AT
12-18KTS EARLY TUESDAY MORNING./40/
&&
.HYDROLOGY...KDGX USP PRODUCT SHOWS A LARGE AREA OF 1+ INCH OF RAIN
HAS FALLEN ALONG/SE OF THE NATCHEZ TRACE SINCE MIDNIGHT...WITH A
COUPLE OF PRETTY LARGE SWATHS OF 2 TO 4 INCHES ACROSS THE SOUTHERN
HALF OF THE AREA. 88D SEEMS TO HAVE BEEN HANDLING RAIN ESTIMATES
QUITE WELL IN THIS AREA...BUT OVERESTIMATING IN THE DELTA WHERE
BRIGHTBANDING HAS BEEN A PROBLEM. MANY RIVERS ARE NOW RISING RATHER
RAPIDLY THIS AFTERNOON WITH A FEW POINTS FORECAST TO REACH ACTION OR
FLOOD STAGE. WILL OBVIOUSLY HAVE TO MONITOR ADDITIONAL RAINFALL THIS
EVENING TO SEE HOW AREA RIVERS WILL BE AFFECTED...RIGHT NOW A GENERAL
ADDITIONAL .75 TO 1.5 INCHES SEEMS REASONABLE...WITH HEAVIEST LIKELY
OVER EASTERN SECTIONS. HIGHER RESOLUTION MODELS CONTINUE TO IMPLY THE
POTENTIAL FOR SWATHS OF LOCALIZED 2 TO 4 INCH AMOUNTS THIS EVENING.
THESE AREAS...ALONG WITH ANY CONVECTIVELY ENHANCED AMOUNTS OF AN INCH
OR TWO IN AN HOUR...WOULD BE WHERE ANY FLASH FLOODING CONCERNS WOULD
ARISE.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 42 55 32 55 / 100 2 0 0
MERIDIAN 46 57 30 56 / 100 6 0 0
VICKSBURG 40 56 31 56 / 86 1 0 0
HATTIESBURG 44 59 35 59 / 95 9 0 0
NATCHEZ 39 55 32 56 / 83 1 0 0
GREENVILLE 41 55 33 52 / 91 4 0 0
GREENWOOD 43 54 30 52 / 100 7 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR MSZ018-019-025>066-
072>074.
LA...FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR LAZ007>009-015-016-
023>026.
AR...FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ARZ074-075.
&&
08/40/15Hazardous weather outlook, Dec 26, 2:18 PM CST, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 218 PM CST MON DEC 26 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 272030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 218 PM CST MON DEC 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL WAS IN PROGRESS THIS AFTERNOON ACROSS THE ARKLAMISS REGION. ADDITIONAL RAINFALL TOTALS OF UP TO 3 INCHES WILL BE LIKELY THROUGH TONIGHT...ESPECIALLY ALONG AND EAST OF THE MISSISSIPPI RIVER. LOCALLY HIGHER AMOUNTS REACHING 4 INCHES TO POSSIBLY 6 INCHES ARE NOT OUT OF THE QUESTION. HEAVY RAIN AND THUNDERSTORMS OVER CENTRAL LOUISIANA WILL BE MOVING THROUGH THE DELTA REGION AND INCREASE FOR THE ENTIRE AREA FOR TONIGHT. SATURATED GROUND CONDITIONS HAVE RESULTED FROM SEVERAL DAYS OF MODERATE RAINFALL INCLUDING LAST NIGHT AND THIS MORNING. A FLOOD WATCH IS IN EFFECT FOR THE ENTIRE REGION AND MAY BE EXTENDED FOR EAST MISSISSIPPI INTO EARLY TUESDAY. JUST AN ADDITIONAL ONE INCH OF RAIN IN SHORT BURSTS WILL PRODUCE RISING WATER LEVELS IN CREEKS AND RIVERS AND ENABLE WIDESPREAD PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. LOCALIZED FLASH FLOODING IS ALSO A CONCERN WHERE THUNDERSTORMS PERSIST THE LONGEST. A LOW PRESSURE SYSTEM MOVING INLAND OVER LOUISIANA WILL HEAD INTO EAST MISSISSIPPI LATER TONIGHT. OUR RAINS SHOULD START TO TAPER OFF FROM THE WEST BY MIDNIGHT...AND END IN OUR EAST PORTIONS TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Local storm report, Dec 26, 6:16 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CST MON DEC 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 7 SE HAZLEHURST 31.79N 90.31W
12/26/2011 COPIAH MS LAW ENFORCEMENT
WATER WAS COVERING SOUTH SARDIS ROAD AND BROOME ROAD.
&&
JFAIRLYNearby
River Flood Warnings in Louisiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.